Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Schur indices over the 2-adic field

Toshihiko Yamada

Vol. 74 (1978), No. 1, 273–275
Abstract

In this paper it is proved that if G is a finite group with abelian Sylow 2-subgroups, then the Schur index of any character of G over the 2-adic numbers Q2 is equal to 1. Examples are given so as to show that this statement is false for each odd prime p.

Mathematical Subject Classification 2000
Primary: 20C15
Secondary: 12B15
Milestones
Received: 27 May 1977
Published: 1 January 1978
Authors
Toshihiko Yamada